# SDR UALA2012110506334

- Difficulty date: November 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 44,282 hours, 9,510 cycles
- Engine: Pwa PW4077
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 136
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURB CASE COOL HPT R RIGHT ENGINE HIGH PRESSURE TURBINE (HPT) CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.  2 ENG 777035 REPLACE TCC ACTUATOR.  TURBINE CASE CLG AIR VLV ACTR (R ENG) HPT POSITION FEEDBACK IS OUT OF RANGE'.  TCC OPERATES OK BUT THIS LOWER LEVEL MSG CAN SET FALSE FDE 'TURB CASE COOL HPT'.  REPLACED TCC AV ACTUATOR, REF MM 75-24-05.
